Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had MTP under medical supervision 3 months ago, regular periods since then, suddenly face got swollen. Side effect of MTP?

i used mtp kit 3 months back under a medical supervision..i got my menstual cycle on time on last two consecutive months.but in the meanwhile there were some health issues like i suffered from typhoid feaver after completing my first month of men s cycle nd yesterday suddenly my face got swellen,i want to know is this a cause of side effect of mtp ? or this is some thing else?
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello there.

Thanks for writing.

MTP side effects are unlikely to manifest after 3 months.

Regarding your query about typhoid fever, it is not a side effect of MTP.

Facial swelling can be due to many reasons. The two most important causes are anemia (low hemoglobin) or renal diseases.

Chronic renal disease can occur if your MTP was complicated by prolonged hospitalization for sepsis. Else there is no such complication from safe MTP's.

You need to visit your physician for a complete physical examination.

Besides a blood test for estimating hemoglobin levels and renal function is necessary.

Take care.
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor